# SDR ARWA981054

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAP - FOUND CORROSION ON UPPER SKIN FUSELAGE EXTERIOR STATION 1040 LONGERON 1L, REMOVED CORROSION (BEYOND LIMITS) FABRICATED FILLER AND DOUBLER AND INSTALLED IAW EO SEMAN NR 1027 WORK ACCOMPLISHED UNDER ARROW ARI FORM JW3B CPCP CONTROL 5109A.  (M)
